MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA

MEDLINE INDUSTRIES, LP - NAMIC; LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA
Catalog Number 613000165
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 "when aspirating from the patient/catheter (blood) or any other port there was noted to be air" in the 10ml control syringe.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 "when aspirating from the patient/catheter (blood) or any other port there was noted to be air" in the 10ml control syringe.The customer said that the procedure was able to be completed and reported "added time for caution." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23572442
Report Number3015910259-2025-00108
Device Sequence Number10272720
Product Code OEZ
UDI-Device Identifier10193489074574
UDI-Public10193489074574
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number613000165
Device Lot Number0000144527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown